Hi guys, I feel so crappy right now.
I mean I have been suffering from low T ever since. My natural levels are too low, this is a fact. And I also look crappy and feel crappy.
I had such high hopes in TRT.
And now it’s pretty much over.
I mean I simply cannot go on.
I have been on T gel since October and because the gel didn’t raise my levels high enough I had to increase the dose continually and since then my eczema (seb eczema/dermatitis) has gotten so much worse and this is no coincidence. Androgens make the seb eczema worse I even read this in medical literature!
I have been having this eczema for many years now and it was more or less “stable”. This means I have a few spots in the face which flame up every now and then and then start to scale and so forth.
Basically the more active spots you have the harder it is to control the eczema. I had days where I simply couldn’t get the inflammation down not even with strong cortisone in order to go outside.
And since I started with TRT I have gotten SO many new active spots in my face it’s awful!
Not only is the eczema more active and flames up more often but my I have so many red spots in my face that I really cannot even go out anymore on days where it is active!!!
Before I could still go out and try to cover those 2-3 active spots but now the spots are so many that this isn’t possible.
And why should it stop here? I assume that if I stayed on TRT I’d get more and more active spots.
And I think that the gel is still much milder than injections when it comes to increasing sebum production in the skin.